Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have PVCs and sinus tachycardia. On metroprolol. What are the ways to regulate these? Normal EKG and ECHO report

I have been suffering from PVC s and sinus tachycardia for about 7 years now. Been on metoprolol which helped at first. I get very tired, weak, headaches, and just a general feeling of discomfort when the PVC s start. Other than the med s is there any way to regulate PVCs and Tachycardia. Ive ready cut caffeine, chocolate, red wine, liquor , and stress out of my life. Any suggestions? Also can these PVC s lead to something serious. Ive had a echo and ekg done last week all was normal.
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
welcome to HCM ,
PVCs can cause above symptoms , not all PVCs are harmful ,
many normal people also has episodes of PVCs,
medicine which you are taking at present is best please continue it ,
i would like to suggest few tips which you can adopt to decrease frequency of PVCs .

Quit any form of Tobacco if you are using. no alcohol intake.
Say ‘No’ to all forms of addiction,
do regular exercise ,
avoid coffee , tea , caffeine , chocolate ,
stay relax ,
Do stress relaxation techniques like yoga.
take care

Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor